The radius of k-connected planar graphs with bounded faces

Patrick Ali, Peter Dankelmann, Simon Mukwembi

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


We prove that if G is a 3-connected plane graph of order p, maximum face length l and radius rad(G), then the bound rad(G)≤p6+5l6+23 holds. For constant l, our bound is shown to be asymptotically sharp and improves on a bound by Harant (1990) [6]. Furthermore we extend these results to 4- and 5-connected planar graphs.

Original languageEnglish
Pages (from-to)3636-3642
Number of pages7
JournalDiscrete Mathematics
Issue number24
Publication statusPublished - 28 Dec 2012
Externally publishedYes


  • Distance
  • Planar
  • Radius

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'The radius of k-connected planar graphs with bounded faces'. Together they form a unique fingerprint.

Cite this